{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,21]],"date-time":"2026-08-21T13:32:08Z","timestamp":1787319128015,"version":"build-2736575974"},"reference-count":19,"publisher":"Elsevier BV","issue":"5","license":[{"start":{"date-parts":[[2023,5,1]],"date-time":"2023-05-01T00:00:00Z","timestamp":1682899200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2023,5,1]],"date-time":"2023-05-01T00:00:00Z","timestamp":1682899200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","jaci-inpractice.org","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The Journal of Allergy and Clinical Immunology: In Practice"],"published-print":{"date-parts":[[2023,5]]},"DOI":"10.1016\/j.jaip.2023.02.013","type":"journal-article","created":{"date-parts":[[2023,5,5]],"date-time":"2023-05-05T05:25:13Z","timestamp":1683264313000},"page":"1572-1573","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":1,"title":["Delayed Intradermal Skin Testing to Diagnose Culprits Drugs in Drug Reaction With Eosinophilia and Systemic Symptoms (DRESS)"],"prefix":"10.1016","volume":"11","author":[{"given":"Jason","family":"Kwah","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Aleena","family":"Banerji","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"key":"10.1016\/j.jaip.2023.02.013_bib1","doi-asserted-by":"crossref","first-page":"1071","DOI":"10.1111\/bjd.12501","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS): an original multisystem adverse drug reaction. Results from the prospective RegiSCAR study","volume":"169","author":"Kardaun","year":"2013","journal-title":"Br J Dermatol"},{"key":"10.1016\/j.jaip.2023.02.013_bib2","doi-asserted-by":"crossref","first-page":"1155","DOI":"10.1016\/j.jaip.2022.02.004","article-title":"Drug-induced hypersensitivity syndrome (DIHS)\/drug reaction with eosinophilia and systemic symptoms (DRESS): clinical features and pathogenesis","volume":"10","author":"Hama","year":"2022","journal-title":"J\u00a0Allergy Clin Immunol Pract"},{"key":"10.1016\/j.jaip.2023.02.013_bib3","doi-asserted-by":"crossref","first-page":"192","DOI":"10.1007\/s13671-021-00348-z","article-title":"Updates and insights in the diagnosis and management of DRESS syndrome","volume":"10","author":"Schunkert","year":"2021","journal-title":"Curr Dermatol Rep"},{"key":"10.1016\/j.jaip.2023.02.013_bib4","doi-asserted-by":"crossref","first-page":"66","DOI":"10.1016\/j.jaci.2018.10.030","article-title":"Controversies in drug allergy: testing for delayed reactions","volume":"143","author":"Phillips","year":"2019","journal-title":"J\u00a0Allergy Clin Immunol"},{"key":"10.1016\/j.jaip.2023.02.013_bib5","doi-asserted-by":"crossref","first-page":"1333","DOI":"10.1016\/j.jaci.2022.08.028","article-title":"Drug allergy: a 2022 practice parameter update","volume":"150","author":"Khan","year":"2022","journal-title":"J\u00a0Allergy Clin Immunol"},{"key":"10.1016\/j.jaip.2023.02.013_bib6","doi-asserted-by":"crossref","first-page":"633","DOI":"10.1016\/j.jaip.2018.08.013","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome identified in the electronic health record allergy module","volume":"7","author":"Wolfson","year":"2019","journal-title":"J\u00a0Allergy Clin Immunol Pract"},{"key":"10.1016\/j.jaip.2023.02.013_bib7","first-page":"767","article-title":"Cutaneous adverse drug reactions in hospitalised patients","volume":"51","author":"Lee","year":"2010","journal-title":"Singapore Med J"},{"key":"10.1016\/j.jaip.2023.02.013_bib8","doi-asserted-by":"crossref","first-page":"183","DOI":"10.1016\/S0140-6736(18)32218-9","article-title":"Antibiotic allergy","volume":"393","author":"Blumenthal","year":"2019","journal-title":"Lancet"},{"key":"10.1016\/j.jaip.2023.02.013_bib9","doi-asserted-by":"crossref","first-page":"3208","DOI":"10.1016\/j.jaip.2021.05.008","article-title":"Reporting of drug reaction with eosinophilia and systemic symptoms from 2002 to 2019 in the US Food and Drug Administration Adverse Event Reporting System","volume":"9","author":"Bluestein","year":"2021","journal-title":"J\u00a0Allergy Clin Immunol Pract"},{"key":"10.1016\/j.jaip.2023.02.013_bib10","doi-asserted-by":"crossref","first-page":"555","DOI":"10.1111\/bjd.12125","article-title":"A\u00a0multicentre study to determine the value and safety of drug patch tests for the three main classes of severe cutaneous adverse drug reactions","volume":"168","author":"Barbaud","year":"2013","journal-title":"Br J Dermatol"},{"key":"10.1016\/j.jaip.2023.02.013_bib11","doi-asserted-by":"crossref","first-page":"611","DOI":"10.1111\/bjd.17835","article-title":"Are drug intradermal tests dangerous to explore cross-reactivity and co-sensitization in DRESS?","volume":"181","author":"Soria","year":"2019","journal-title":"Br J Dermatol"},{"key":"10.1016\/j.jaip.2023.02.013_bib12","doi-asserted-by":"crossref","first-page":"183","DOI":"10.1016\/j.jaci.2019.01.045","article-title":"HLA-A\u221732:01 is strongly associated with vancomycin-induced drug reaction with eosinophilia and systemic symptoms","volume":"144","author":"Konvinse","year":"2019","journal-title":"J\u00a0Allergy Clin Immunol"},{"key":"10.1016\/j.jaip.2023.02.013_bib13","doi-asserted-by":"crossref","first-page":"125","DOI":"10.1111\/cod.12155","article-title":"Severe recurrence of drug rash with eosinophilia and systemic symptoms syndrome secondary to rifampicin patch testing in a human immunodeficiency virus-infected man","volume":"70","author":"Shebe","year":"2014","journal-title":"Contact Dermatitis"},{"key":"10.1016\/j.jaip.2023.02.013_bib14","doi-asserted-by":"crossref","first-page":"158","DOI":"10.1016\/j.jaip.2015.07.018","article-title":"Severe delayed skin reaction during intradermal testing with beta-lactam antibiotics","volume":"4","author":"Syrigou","year":"2016","journal-title":"J\u00a0Allergy Clin Immunol Pract"},{"key":"10.1016\/j.jaip.2023.02.013_bib15","first-page":"630","article-title":"Nonimmediate systemic hypersensitivity reaction to beta-lactam intradermal tests","volume":"20","author":"Makris","year":"2010","journal-title":"J\u00a0Investig Allergol Clin Immunol"},{"key":"10.1016\/j.jaip.2023.02.013_bib16","doi-asserted-by":"crossref","first-page":"435","DOI":"10.1016\/j.jaip.2020.07.056","article-title":"Testing strategies and predictors for evaluating immediate and delayed reactions to cephalosporins","volume":"9","author":"Stone","year":"2021","journal-title":"J\u00a0Allergy Clin Immunol Pract"},{"key":"10.1016\/j.jaip.2023.02.013_bib17","doi-asserted-by":"crossref","first-page":"1142","DOI":"10.1016\/j.jaip.2019.10.005","article-title":"Safety of cephalosporins in penicillin class severe delayed hypersensitivity reactions","volume":"8","author":"Trubiano","year":"2020","journal-title":"J\u00a0Allergy Clin Immunol Pract"},{"key":"10.1016\/j.jaip.2023.02.013_bib18","doi-asserted-by":"crossref","first-page":"582","DOI":"10.1016\/j.jaip.2020.08.012","article-title":"Early high-dose intravenous corticosteroids rapidly arrest Stevens Johnson syndrome and drug reaction with eosinophilia and systemic symptoms recurrence on drug re-exposure","volume":"9","author":"Lehloenya","year":"2021","journal-title":"J\u00a0Allergy Clin Immunol Pract"},{"key":"10.1016\/j.jaip.2023.02.013_bib19","doi-asserted-by":"crossref","first-page":"607","DOI":"10.1002\/cpt.2343","article-title":"Immunopharmacogenomics: mechanisms of HLA-associated drug reactions","volume":"110","author":"Deshpande","year":"2021","journal-title":"Clin Pharmacol Ther"}],"container-title":["The Journal of Allergy and Clinical Immunology: In Practice"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2213219823002179?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2213219823002179?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,11,1]],"date-time":"2025-11-01T05:36:15Z","timestamp":1761975375000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S2213219823002179"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2023,5]]},"references-count":19,"journal-issue":{"issue":"5","published-print":{"date-parts":[[2023,5]]}},"alternative-id":["S2213219823002179"],"URL":"https:\/\/doi.org\/10.1016\/j.jaip.2023.02.013","relation":{},"ISSN":["2213-2198"],"issn-type":[{"value":"2213-2198","type":"print"}],"subject":[],"published":{"date-parts":[[2023,5]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Delayed Intradermal Skin Testing to Diagnose Culprits Drugs in Drug Reaction With Eosinophilia and Systemic Symptoms (DRESS)","name":"articletitle","label":"Article Title"},{"value":"The Journal of Allergy and Clinical Immunology: In Practice","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.jaip.2023.02.013","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2023 American Academy of Allergy, Asthma & Immunology","name":"copyright","label":"Copyright"}]}}